Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A quantitative form of the Erdős–Birch theorem

Tom 178 / 2017

Jin-Hui Fang, Yong-Gao Chen Acta Arithmetica 178 (2017), 301-311 MSC: 11A07, 11B13. DOI: 10.4064/aa8434-10-2016 Opublikowany online: 10 May 2017

Streszczenie

In 1959, B. J. Birch proved that for any coprime integers $p,q$ greater than 1, there exists a number $B$ such that every integer $n \gt B$ can be expressed as the sum of distinct terms taken from $\{ p^aq^b \mid a\ge 0,\, b\ge 0, a, b\in \mathbb{Z}\} $. In this paper, it is proved that there exist two positive integers $K$ and $B$ with $\log_2 \log_2 K \lt q^{2p}$ and $\log_2 \log_2 \log_2 B \lt q^{2p}$ such that every integer $n\ge B$ can be expressed as the sum of distinct terms taken from $\{p^aq^b \mid a\ge 0,\, 0\le b\le K,\, a+b \gt 0,\, a, b\in \mathbb{Z}\}$, where $\log_2$ means the logarithm to base 2. Up to our knowledge, this is the first bound for $B$.

Autorzy

  • Jin-Hui FangDepartment of Mathematics
    Nanjing University of Information Science
    and Technology
    Nanjing 210044, P.R. China
    e-mail
  • Yong-Gao ChenSchool of Mathematical Sciences
    and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210023, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek